# SDR CA130416008

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE PILOT REPORTED A LOSS OF OIL PRESSURE INDICATION.  HE SECURED THE ENGINE, RETURNED TO THE DEPARTURE AIRPORT WHERE UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  TROUBLESHOOTING IS ONGOING.
